Previous |  Up |  Next


Title: On the distribution of zeros of exponential polynomials (English)
Author: van der Poorten, A. J.
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 26
Issue: 4
Year: 1976
Pages: 299-307
Category: math
MSC: 30C15
MSC: 42A05
idZBL: Zbl 0348.30003
idMR: MR0430219
Date available: 2009-09-25T08:45:05Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] DICKSON D. G.: Asymptotic distribution of zeros of exponential polynomials.Publ. Math. Debrecen 11, 1964, 295-300. MR 0173770
Reference: [2] TIJDEMAN R.: On the distribution of the values of certain function.PhD Thes's Amsterdam 1969. MR 0259075
Reference: [3] TURÁN P.: Eine neue M thode in der Analysis und -deren Anwendungen.Akadem i Kiado Budapest 1953. MR 0060548
Reference: [4] van der POORTEN A. J.: On a Theorem of S. Dancs and P. Turán.Acta Math. Acad. Sci. Hungar 22, 1971, 359-364 MR 0294610
Reference: [5] van der POORTEN A. J.: Generalizing Turan's main theorems on lower bounds for sums of powers.Acta Math. Ac d. Sci. Hungar. 24, 1973, 93-96. Zbl 0264.30032, MR 0313484


Files Size Format View
MathSlov_26-1976-4_4.pdf 766.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo